Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Melatonin - How much ? SLS

Posted by Ron Hill on January 19, 2001, at 13:28:30

In reply to Re: Melatonin - How much ?, posted by SLS on January 12, 2001, at 22:27:47

Scott,

Just an FYI. Last night I tried multiple dosing of sublingual melatonin. Today I am experiencing side effects that are almost verbatim as you wrote in your 1/12/01 post. However, I think my next day symptoms are less severe than what you experienced.

I took 2.5 mg just prior to bedtime (9 pm), another 2.5 mg upon waking at 11:45 am, and another 2.5 mg upon waking at 3:00 am. The last dose was taken in violation of your advice, but I always have to try things for myself before I fully believe. :)

The good news is that the melatonin put me to sleep (and back to sleep) and that I got a good nights rest, waking up at 6:30 am. The bad news is that I woke with a noticable (but not severe) headache, feel somewhat groggy, and a little grumpy (depression?).

Please keep us in babble-land informed regarding what you end-up using to successfully treat your insomnia. I'm going to titrate my melatonin dose downward to see if there exists a dose that provides the positive benefits without the next day side effects.

-- Ron
--------------------------------------

> Dear Mary,
>
>
> Now you tell me.
>
> No, I didn't know.
>
> What are the details?
>
> I decided to try the melatonin last night. I took one 3mg tablet right before bed at 10:30pm. I was told that I could take two, but I figured I'd take the one, then if I awoke in the middle of the night, I'd take the second. Well, 3:00am came around and I awoke. So, just as planned, I took the second dose. Within fifteen or twenty minutes, I did not like the way I was feeling. I definitely suffered today. I felt groggy. It was sort of like a hangover. Sort of more depressed. The only thing I could figure is that I phase-delayed my cycle, an action that is well-known to cause or make worse depression. Your post helps me put things into perspective.
>
> Thanks for the input. It really helps.
>
>
> Sincerely,
> Scott


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ron Hill thread:51473
URL: http://www.dr-bob.org/babble/20010111/msgs/52027.html